
Daniel Berend
Senior Academic
Multi-invariant sets on compact abelian groups
Let G be a finite-dimensional connected compact abelian group. Generalizing previous results, dealing with the case of finite-dimensional tori, a full characterization is given herewith of those commutative semigroups 2 of continuous endomorphisms Σ of G which satisfy the following property: The only infinite closed Σ-invariant subset of G is G itself.
| Publication language | English |
| Pages | 505-535 |
| Journal | Transactions of the American Mathematical Society |
| Volume | 286 |
| Issue number | 2 |
| Publication status | Published - 01.01.1984 |
Keywords
Ergodic endomorphism
Finite-dimensional group
Invariant set
Minimal flow
Multi-parameter flow
Semigroup of endomorphisms
Solenoid
ASJC Scopus subject areas
General Mathematics
Applied Mathematics